# SDR DALA2025030401687

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,408 hours, 30,122 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0837670) CRACK CARGO TRACK RBL 13.84 AND AT LEVEL BS 727J AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON CARGO TRACK LOC RBL 13.84 BETWEEN BS 727H MORE 12 INCHES TO BS 727J AFT CARGO COMPARTMENT AS PER B737-800 SRM 53-00-53-2R REPAIR 3.
